# SDR 08FDEA02393

- Difficulty date: June 24, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: A2757030220400
- Condition: Corroded
- Location: Nr 1 Jackscrew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPON SCHEDULED INSP FOUND NR 1 FLAP SCREWJACK TRUNNION AND BUSHING WITH LIGHT PITTING CORROSION INSTALLED NEW FLAP SCREWJACK TRUNNION AND BUSHING PER AMM 27-54-37-4.   PERFORMED OPS CHECK PER AMM 27-54-00-5, OPERATION NORMAL
